# SDR AALA20160426016

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 688 hours, 80 cycles
- System (JASC): 3820 · Wash Water System
- Part: Coupling
- Part number: 824Z1220102
- Condition: Missing
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER WAS DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CRUISE ACFT LOST ALL POTABLE WATER & LAVATORIES BECAME INOPERATIVE.  FOUND WATER LINE COUPLING MISSING IN AFT CARGO CEILING AT FS 1520.  INSTALLED NEW COUPLING & ACCOMPLISHED LEAK CHECK IAW DMC 787-A-38-10-01.
